CSpace

Browse/Search Results:  1-10 of 58 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
POTENTIAL WELL AND MULTIPLICITY OF SOLUTIONS FOR NONLINEAR DIRAC EQUATIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 587-607
Authors:  Chen, Yu;  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Dirac equations  semi-classical states  multiplicity  
Homoclinic solutions for an anomalous diffusion system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2018, 卷号: 466, 期号: 1, 页码: 860-879
Authors:  Ding, Yanheng;  Guo, Qi
Favorite  |  View/Download:3/0  |  Submit date:2019/12/13
Fractional diffusion system  Nonlinearity  Homoclinic solution  
Periodic solutions of superlinear Dirac equations with perturbations from symmetry 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 1, 页码: 17
Authors:  Ding, Yanheng;  Liu, Xiaoying
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
EXISTENCE AND CONCENTRATION FOR KIRCHHOFF TYPE EQUATIONS AROUND TOPOLOGICALLY CRITICAL POINTS OF THE POTENTIAL 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2017, 卷号: 16, 期号: 5, 页码: 1641-1671
Authors:  Chen, Yu;  Ding, Yanheng;  Li, Suhong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Kirchhoff type equations  topologically critical points  concentration  local maximum  saddle Point  
Periodic solutions of an asymptotically linear Dirac equation 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2017, 卷号: 196, 期号: 2, 页码: 717-735
Authors:  Ding, Yanheng;  Liu, Xiaoying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Dirac equation  Periodic solutions  Variational method  Asymptotically linear  
CONCENTRATING PATTERNS OF REACTION-DIFFUSION SYSTEMS: A VARIATIONAL APPROACH 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 369, 期号: 1, 页码: 97-138
Authors:  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Reaction-diffusion system  singular perturbation  concentration  
强不定问题的变分方法 期刊论文
中国科学数学, 2017, 卷号: 47, 期号: 7, 页码: 779
Authors:  丁彦恒
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Bifurcation on compact spin manifold 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2016, 卷号: 55, 期号: 4, 页码: 17
Authors:  Ding, Yanheng;  Li, Jiongyue;  Xu, Tian
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Concentrating standing waves for the fractional Schr?dinger equation with critical nonlinearities 期刊论文
Boundary Value Problems, 2015, 卷号: 2015, 期号: 1
Authors:  Li,Suhong;  Ding,Yanheng;  Chen,Yu
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
ground state  concentration  standing waves  nonlocal  35Q40  49J35  
Concentrating standing waves for the fractional Schrodinger equation with critical nonlinearities 期刊论文
BOUNDARY VALUE PROBLEMS, 2015, 页码: 26
Authors:  Li, Suhong;  Ding, Yanheng;  Chen, Yu
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
ground state  concentration  standing waves  nonlocal